# SDR RAIA960501

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Passenger Door
- Part time: 10,707 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7342 - PASSENGER DOOR WARNING LIGHT ILLUMINATED.  VERIFIED DOOR LATCHING PROPERLY, MICROSWITCH REQUIRES ADJUSTMENT.  SYSTEM DEFERRED PER MEL 52-2.  (X)
